# SDR IPXA2024100171033

- Difficulty date: September 24, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B5377413620490
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK. SEAT TRACK AT FR37 BTW Y2462/Y1959 BROKEN. INSTALLED ADAPTER AT MAIN DECK SEAT TRACK AT FR 37 IAW 51-41-21 PN B5377413620490 BN 0004312613.
